Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Can a migraine cause heart racing, hands shaky and a metallic taste in mouth?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2502 Questions
Can a migraine cause heart racing, hands shaky and a metallic taste in mouth? I live w/ chronic tension/muscle pain on left side of head/neck that will ofen cause left side headaches but today woke w/ pain (a bad headache on left side mostly frontal area of my head) and took exedrin migraine and 3 ibuprofen. The headache dulled but then I got shaky , felt nauseaous and my heart seeemed to be racing , plus i noticed a metallic taste. I took one robaxin at bedtime last night. I am on nexxium , robaxin as needed and ibuprofen as needed and I take women's multivitamin and fish oil daily. I am a healthy 37 yr old female (non drinker, non smoker).
Posted Thu, 16 Aug 2012 in Headache and Migraines
Answered by Dr. Harish Naik 4 hours later
Welcome to XXXXXXX
The symptoms of migraine are not alike in all people. Different individuals experience symptoms differently.
Common symptoms of migraine includes dull or severe ache on one or both sides of the head, nausea or vomiting, disturbances of vision, irritability at bright lights, noise, odors, fatigue, feeling cold or sudden sweating.
Stress, irritation and caffeine (one of the ingredients exedrin migraine) can cause heart racing.
All the drug you have mentioned are capable of causing Gastro intestinal upset except nexxium which contains esmoprazole acid lowering drug.
Headache should be evaluated, whether it is migraine or simple headache due to stiff neck. in case of stiff neck it should be addressed. Bad posture if responsible should be corrected and can take physiotherapy.
I advice you to see physician for examination and also for ant alteration in your medicines.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor